# SDR AWXA200700809

- Difficulty date: June 29, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 453N182018
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950465, FORWARD CARGO COMPARTMENT DOOR CUT OUT FRAME CHORD ATTACH ANGLE CRACKED, BS 560, S20R.  REPLACED FORWARD CARGO COMPARTMENT DOOR CUT OUT FRAME CHORD ATTACH ANGLE, BS 560. S20R IAW B757-200 SRM 51-40-02.
